# SDR HYIA20171030001

- Difficulty date: September 14, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N69SC
- Make and model: Cessna 402C
- Aircraft serial: 402C0041
- Aircraft time: 33,221 hours, 35,946 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 51227254
- Part serial: NA
- Condition: Cracked
- Location: Rt Mlg
- Part time: 33,221 hours, 35,946 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION,  A CRACK WAS DISCOVERED AT THE RT MLG ACTUATOR ATTACH FITTING RWS 88.62.  THE CRACK ORIGINATED AT A LOCK FASTENER AND EXTENDED DOWN APPROXIMATED .60 INCH AND UPWARD THROUGH THE UPPER RADIUS OF PART APPROXIMATELY .70 INCH.  THE UPPER PORTION OF CRACK WAS NOT VISIBLE UNTIL REMOVED FROM ACFT.  THE LWR PORTION OF CRACK WAS CONFIRMED WHEN PAINT AND PRIMER WERE REMOVED.  AREAS OF CORROSION COMMON TO SEVERAL FASTENER LOCATIONS, INCLUDING ASSUMED CRACK ORIGIN, WERE IDENTIFIED WHEN COATINGS WERE REMOVED.  A RECORDS REVIEW IDENTIFIED THE FITTING IS ORIGINAL TO THE AIRFRAME.  ALL FASTENERS WERE DETERMINED TO BE INSTALLED CORRECTLY AND NO ADDITIONAL DAMAGE TO UNDERLYING STRUCTURE WAS IDENTIFIED AFTER PART WAS REMOVED.  AREAS OF CORROSION COMMON TO FASTENER LOCATIONS WERE IDENTIFIED WHEN COATINGS WERE REMOVED.
